# SDR DALA1303213701

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 41,944 hours, 18,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 30def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT ROW 30DEF EMERGENCY LIGHT INOPERATIVE.  MX REPLACED SEAT 30DEF SEAT BUMPER FOR LIGHT MOUNTING.  OPS CHECK OK.
